# SDR DXTA2023030781770

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N659QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0286
- Aircraft time: 1,724 hours, 1,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: LAV FLOOR EMERGENCY EXIT LIGHT FAILS TO REMAIN ILLUMINATED. WHEN PRESSURE IS APPLIED TO VERTICAL PANEL LIGHT COMES ON.. WHEN PRESSURE IS REMOVED.. LIGHT REMAINS EXTINGUISHED. SEE VIDEO///SIGN-OFF///FOUND CONNECTOR LOOSE.  RESECURED CONNECTOR.  OPS CHECK GOOOD.  PER CE 680A AMM 33-50-00.
